# SDR 2007UALA03150

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 45,229 hours, 8,455 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER OFF AT 19C.    10-23-07    REPLACED EEL LIGHT ASSY TO PROVIDE COVER WITH RETAINERS.  AIRCRAFT OK FOR SERVICE.
